zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Kirchhoff index of composite graphs. (English) Zbl 1209.05149
Summary: Let $G_1 + G_2$, $G_1 \circ G_2$ and $G_1 \{G_2\}$ be the join, corona and cluster of graphs $G_{1}$ and $G_{2}$, respectively. In this paper, Kirchhoff index formulae of these composite graphs are given.

05C50Graphs and linear algebra
Full Text: DOI
[1] Anderson, W. N.; Morley, T. D.: Eigenvalues of the Laplacian of a graph, Linear multilinear algebra 18, 141-145 (1985) · Zbl 0594.05046 · doi:10.1080/03081088508817681
[2] Babić, D.; Klein, D. J.; Lukovits, I.; Nikolić, S.; Trinajstić, N.: Resistance-distance matrix: A computational algorithm and its application, Int. J. Quantum chem. 90, 166-176 (2002)
[3] Balaban, A. T.; Liu, X.; Klein, D. J.; Babic, D.; Schmalz, T. G.; Seitz, W. A.; Randić, M.: Graph invariants for fullerenes, J. chem. Inf. comput. Sci. 35, 396-404 (1995)
[4] Bapat, R. B.; Gutman, I.; Xiao, W. J.: A simple method for computing resistance distance, Z. naturforsch. 58a, 494-498 (2003)
[5] Barik, S.; Pati, S.; Sarma, B. K.: The spectrum of the corona of two graphs, SIAM J. Discrete math. 21, No. 1, 47-56 (2007) · Zbl 1138.05046 · doi:10.1137/050624029
[6] Bonchev, D.; Balaban, A. T.; Liu, X.; Klein, D. J.: Molecular cyclicity and centricity of polycyclic graphs. I. cyclicity based on resistance distances or reciprocal distances, Int. J. Quantum chem. 50, 1-20 (1994)
[7] Entringer, R. C.; Jackson, D. E.; Snyder, D. A.: Distance in graphs, Czechoslovak math. J. 26, 283-296 (1976) · Zbl 0329.05112
[8] Fowler, P. W.: Resistance distances in fullerene graphs, Croat. chem. Acta 75, 401-408 (2002)
[9] Gutman, I.; Mohar, B.: The quasi-Wiener and the Kirchhoff indices coincide, J. chem. Inf. comput. Sci. 36, 982-985 (1996)
[10] Kirchhoff, G.: Über die auflösung der gleichungen, auf welche man bei der untersuchung der linearen verteilung galvanischer ströme geführt wird, Ann. phys. Chem. 72, 497-508 (1847)
[11] Klein, D. J.: Resistance-distance sum rules, Croat. chem. Acta 75, 633-649 (2002)
[12] Klein, D. J.: Graph geometry, graph metrics and Wiener, MATCH commun. Math. comput. Chem. 35, 7-27 (1997) · Zbl 1014.05063
[13] Klein, D. J.; Lukovits, I.; Gutman, I.: On the definition of the hyper-Wiener index for cycle-containing structures, J. chem. Inf. comput. Sci. 35, 50-52 (1995)
[14] Klein, D. J.; Palacios, J. L.; Randić, M.; Trinajstić, N.: Random walks and chemical graph theory, J. chem. Inf. comput. Sci. 44, 1521-1525 (2004)
[15] Klein, D. J.; Randić, M.: Resistance distance, J. math. Chem. 12, 81-95 (1993)
[16] Lukovits, I.; Nikolić, S.; Trinajstić, N.: Resistance distance in regular graphs, Int. J. Quantum chem. 71, 217-225 (1999)
[17] Lukovits, I.; Nikolić, S.; Trinajstić, N.: Note on the resistance distances in the dodecahedron, Croat. chem. Acta 73, 957-967 (2000)
[18] Merris, R.: Laplacian matrix of graphs: A survey, Linear algebra appl. 197--198, 143-176 (1994) · Zbl 0802.05053 · doi:10.1016/0024-3795(94)90486-3
[19] Palacios, J. L.: Resistance distance in graphs and random walks, Int. J. Quantum chem. 81, 29-33 (2001)
[20] Palacios, J. L.: Closed-form formulas for Kirchhoff index, Int. J. Quantum chem. 81, 135-140 (2001)
[21] Palacios, J. L.: Foster’s formulas via probability and the Kirchhoff index, Methodol. comput. Appl. probab. 6, 381-387 (2004)
[22] Sagan, B. Y.; Yeh, Y. N.; Zhang, P.: The Wiener polynomial of a graph, Int. J. Quantum chem. 60, 959-969 (1996)
[23] Stevanović, D.: Hosoya polynomial of composite graphs, Discrete math. 235, No. 1, 237-244 (2001) · Zbl 0973.05026 · doi:10.1016/S0012-365X(00)00277-6
[24] Wiener, H.: Structural determination of paraffin boiling points, J. amer. Chem. soc. 69, 17-20 (1947)
[25] Xiao, W.; Gutman, I.: Resistance distance and Laplacian spectrum, Theor. chem. Acc. 110, 284-289 (2003)
[26] Xu, H.: The Laplacian spectrum and Kirchhoff index of product and lexicographic product of graphs, J. Xiamen univ. (Nat. Sci.) 42, 552-554 (2003) · Zbl 1162.05335
[27] Xu, H.: The Laplacian spectrum of coronas, J. Xiamen univ. (Nat. Sci.) 44, 745-748 (2005) · Zbl 1139.05331
[28] Yang, Y.; Jiang, X.: Unicyclic graphs with extremal Kirchhoff index, MATCH commun. Math. comput. Chem. 60, No. 1, 107-120 (2008) · Zbl 1199.05101
[29] Yang, Y.; Zhang, H.: Kirchhoff index of linear hexagonal chains, Int. J. Quantum chem. 108, 503-512 (2008)
[30] Yeh, Y. N.; Gutman, I.: On the sum of all distances in composite graphs, Discrete math. 135, 359-365 (1994) · Zbl 0814.05033 · doi:10.1016/0012-365X(93)E0092-I
[31] Zhang, H.; Yang, Y.: Resistance distance and Kirchhoff index in circulant graphs, Int. J. Quantum chem. 107, 330-339 (2007)
[32] Zhu, H. -Y.; Klein, D. J.; Lukovits, I.: Extensions of the Wiener number, J. chem. Inf. comput. Sci. 36, 420-428 (1996)